# SDR USAA20110311BB016

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1572  EN ROUTE MCO TO PHL.  DURING THE APPROACH INTO PHL, THE NLG FAILED TO EXTEND NORMALLY.  THE ALTERNATE EXTENSION METHOD WAS USED TO EXTEND THE NLG.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR LOCK ACTUATOR.
